# SDR SWAA961272

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400-420/500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOOR TO SIDEWALL SUPPORT PLATE CORRODED AROUND NUTPLATE HOLES AT BS 500 TO 500A AND BS 420 TO 400.  REPAIRED PER BOEING SRM.
